Vol 18 No 2 (2013)

Vol 18 No 2 (2013)

Nonlinear Analysis: Modelling and Control
Published 2013-04-25

Articles

Aurelija Kasparavičiūtė | Leonas Saulis
Large deviations for weighted random sums
Abstract views 128 | Article downloads (PDF) 129
129-142
PDF
Baoqing Liu | Xiaojian Zhou
A new family of fourth-order methods for multiple roots of nonlinear equations
Abstract views 160 | Article downloads (PDF) 137
143-152
PDF
Richard Morris | Abdul Hamid Kara | Anjan Biswas
Soliton solution and conservation laws of the Zakharov equation in plasmas with power law nonlinearity
Abstract views 132 | Article downloads (PDF) 131
153-159
PDF
Hemant Kumar Nashine | Zoran Kadelburg
Nonlinear generalized cyclic contractions in complete G-metric spaces and applications to integral equations
Abstract views 146 | Article downloads (PDF) 114
160-176
PDF
Jirí Neubauer | Vítezslav Veselý
Detection of multiple changes in mean by sparse parameter estimation
Abstract views 110 | Article downloads (PDF) 112
177-190
PDF
Md. Sabiar Rahman | Santabrata Chakravarty
A predator-prey model with disease in prey
Abstract views 300 | Article downloads (PDF) 288
191-209
PDF
Salvatore Rionero | Maria Vitiello
Stability and absorbing set of parabolic chemotaxis model of Escherichia coli
Abstract views 95 | Article downloads (PDF) 112
210-226
PDF
Vladas Skakauskas | Pranas Katauskis | Remigijus Šimkus | Feliksas Ivanauskas
Phenomenological model of bacterial aerotaxis with a negative feedback
Abstract views 124 | Article downloads (PDF) 107
227-249
PDF
Rui Xu
Global dynamics of a delayed epidemic model with latency and relapse
Abstract views 158 | Article downloads (PDF) 152
250-263
PDF